American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yi Ouyang. The universal norm distribution and Sinnott's index formula. Proc. Amer. Math. Soc. 130 (2002) 2203-2213. MR 1896399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Donald W. Barnes. On the length of the spectral sequence of a Lie algebra extension. Proc. Amer. Math. Soc. 129 (2001) 347-350. MR 1800229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] L. J. Santharoubane. Cohomology of Heisenberg Lie algebras . Proc. Amer. Math. Soc. 87 (1983) 23-28. MR 677223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1